# SDR 07FDEA02288

- Difficulty date: June 26, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN FWD OF R-1 DOOR SILL.  REMOVED DENT, FABRICATED  AND INSTALLED SKIN AND FILLER IAW DC/MD10 SRM 53-20-00 VOL I FIG 6 SHT 4, 53-10-00 VOL II PAGE 75 AND 53-20-00 VOL I PAGE 23.
